# SDR I7AL0002748

- Difficulty date: September 2, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N901HC
- Make and model: Agusta A109K2
- Aircraft serial: 10033
- Aircraft time: 3,512 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 109013105115
- Part serial: K56
- Condition: Overheated
- Location: Tail Rotor
- Part time: 184 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DAILY INSPECTION, MECHANIC FOUND ABNORMAL PLAY IN TAIL ROTOR ASSEMBLY.  TRUNION- FURTHER INSPECTION FOUND SIGNS OF EXCESSIVE HEAT TO TRUNION ENAMEL PAINT DISCOLORED (BROWN).
